# SDR AU970734

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW16514
- Condition: Spalled
- Location: Engine
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT LOBES SPALLED AND VALVE LIFTER FACES DAMAGED - METAL CONTAMINATION OF OIL SYSTEM - LW16702ADDITIVE USED AT EACH OILCHANGE
